# SDR IPXA2025012228979

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,828 hours, 3,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spring
- Condition: Deformed
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR STOP PIN RETAINER SPRING DEFORM 1 EA.INSTALLED AND ADJUSTED F/O #2 SLIDING WINDOW PER AMM 56-11-02/401 AND 56-11-02/501. LEAK CHK PERFORMED PER 05-51-24/201.
